# SDR CA140918010

- Difficulty date: September 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,109 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206215007
- Condition: Detached
- Location: Chin Bubble
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN)  WHILE DOING A 15 MIN COMMERCIAL TOUR, AIRCRAFT`S PILOT SIDE LOWER CHIN POP OUT.  BUBBLE WINDOW SEPARATED FROM THE AIRFRAME AT APPROXIMATELY 300 FT AGL ON APPROACH TO THE BASE FACILITY.  AN INSPECTION OF THE WINDOW FRAME REVEALED THAT THERE MAY HAVE BEEN AN INADEQUATE AMOUNT OF SILICONE APPLIED ON ORIGINAL INSTALLATION OF WINDOW.
